# SDR 97FDEA00455

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516338180
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0635 001 CORROSION ON BS 950 FLOORBEAM UPPER CHORD AT LBL 20,  LBL 47 - 55, RBL 52 - 54, WL 208.  CORROSION ON BS 950 FLOORBEAM UPPER CHORD AT LBL 20, LBL 47 - 55, RBL 52 - 54, WL 208.
